# SDR SWAA2018121327645

- Difficulty date: November 27, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 61,010 hours, 28,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A7502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TOP OF INTERCOSTAL CORRODED BETWEEN BS 747 TO BS 767, RBL 22.  R&R INTERCOSTAL IAW SRM AND DWG.
